# SDR CA120817010

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000305
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACEING TAILBOOM ONCE, REPLACED THE TAILBOOM WITH ANOTHER REPAIRED UNIT . THE TAILBOOM WAS INSTALLED AND GROUND CHECK WERE CARRIED OUT OK.  ACFT WAS FLOWN DIRECTLY TO DESTINATION, AFTER ALL MAINTENANCE CARRIED OUT.  TAILBOOM WAS OK UNTIL THIS POINT.  IT WAS DECIDED TO FLY ACFT TO HOMEBASE FOR FURTHER TESTING TO ASSURE PROBLEM WAS FIXED.  UPON LANDING, IT WAS DISCOVERED THAT TAILBOOM HAD WRINKLED SLIGHTLY AGAIN.  ACFT WAS GROUNDED UNTIL FURTHER INVESTIGATION.  MFGS HAVE BEEN CONTACTED FOR HELP BUT NO SUPPORT IS BEING GIVEN.  WE WOULD LIKE TO RESOLVE THIS PROBLEM WITH OUR ACFT. OTHER OPERATOR HAD THE SAME PROBLEM BUT AFTER REPLACEMENT OF THE TAILBOOM, THE PROBLEM WENT AWAY.  OBVIOUSLY NOT THE CASE WITH OURS.
